American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Ronald Solomon. A brief history of the classification of the finite simple groups. Bull. Amer. Math. Soc. 38 (2001) 315-352. MR 1824893.
Abstract, references, and article information   
View Article: PDF

[2] Nobuo Iiyori and Hiroyoshi Yamaki. On a conjecture of Frobenius. Bull. Amer. Math. Soc. 25 (1991) 413-416. MR 1102753.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Gorenstein. Classifying the finite simple groups. Bull. Amer. Math. Soc. 14 (1986) 1-98. MR 818060.
Abstract, references, and article information   
View Article: PDF

[4] Michael Aschbacher. An introduction to the classification of finite simple groups. Bull. Amer. Math. Soc. 1 (1979) 39-41. MR 513749.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Gorenstein. The classification of finite simple groups I. Simple groups and local analysis. Bull. Amer. Math. Soc. 1 (1979) 43-199. MR 513750.
Abstract, references, and article information   
View Article: PDF

[6] Jeffrey S. Leon and Charles C. Sims. The existence and uniqueness of a simple group generated by $\left\{ {3,4} \right\}$ - transpositions. Bull. Amer. Math. Soc. 83 (1977) 1039-1040. MR 0444765.
Abstract, references, and article information   
View Article: PDF

[7] C. Y. Ho. Quadratic pairs for odd primes. Bull. Amer. Math. Soc. 82 (1976) 941-943. MR 0417273.
Abstract, references, and article information   
View Article: PDF

[8] Michael Aschbacher. Thin finite simple groups. Bull. Amer. Math. Soc. 82 (1976) 484. MR 0396735.
Abstract, references, and article information   
View Article: PDF

[9] Charles H. Giffen. Schur homotopy of the simplest group. Bull. Amer. Math. Soc. 80 (1974) 957-960. MR 0365565.
Abstract, references, and article information   
View Article: PDF

[10] Robert L. Griess Jr.. Schur multipliers of the known finite simple groups. Bull. Amer. Math. Soc. 78 (1972) 68-71. MR 0289635.
Abstract, references, and article information   
View Article: PDF

[11] Daniel Gorenstein and Koichiro Harada. Finite simple groups of low 2-rank and the families $G_2 \left( q \right),\,D_4^2 \left( q \right),\,q$ odd. Bull. Amer. Math. Soc. 77 (1971) 829-862. MR 0306301.
Abstract, references, and article information   
View Article: PDF

[12] Spyros S. Magliveras. The subgroup structure of the Higman-Sims simple group. Bull. Amer. Math. Soc. 77 (1971) 535-539. MR 0283077.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1